# SDR A6WA201040734

- Difficulty date: August 1, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,206 hours, 16,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BULKHEAD AT FS202 AT PARKING BRAKE FEED THROUGH REPAIRED CRACKED FS202, BULKHEAD AT BL 23.71 IAW REO 601R-53-11-563.
